MathSciNet Relay Station
MathSciNet bibliographic data
MR2415036 47A10 (47A53)
González, Manuel; Mbekhta, Mostafa; Oudghiri, Mourad On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3521–3528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement